Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Killing Luzin and Sierpiński sets


Authors: H. Judah and S. Shelah
Journal: Proc. Amer. Math. Soc. 120 (1994), 917-920
MSC: Primary 03E15; Secondary 03E35
DOI: https://doi.org/10.1090/S0002-9939-1994-1164145-0
MathSciNet review: 1164145
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will kill the old Luzin and Sierpinski sets in order to build a model where $ U(\mathcal{M}) = U(\mathcal{N}) = {\aleph _1}$ and there are neither Luzin nor Sierpinski sets. Thus we answer a question of J. Steprans, communicated by S. Todorcevic on route from Evans to MSRI.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E15, 03E35

Retrieve articles in all journals with MSC: 03E15, 03E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1164145-0
Article copyright: © Copyright 1994 American Mathematical Society